Skip to content
Seminal Fluid
avatar
An_249654 posted:
I am 19 years old and I have a problem regarding my seminal fluid. Back when I was younger, when I masturbate, I release a lot. Now, only a spoonful comes out. While continuing, no more comes out and my left testicle begins to ache. There are also times when my penis hardens for a long tine, my left testicle aches as well. What could be the problem?
Reply
 
avatar
counterso responded:
The volume, texture, color, odor, force of ejaculation, and other characteristics will change over your lifetime. Even in a single week these things may be different. And that is normal. What's not normal is any kind of pain.

Any pain in your testicles is considered an emergency situation and you should make a prompt appointment with a urologist to figure out what is going on with that.

As far as semen volume and force, there's nothing to be concerned about. Especially as men age (and you haven't said how old you are now), these both decline. If you had a masturbation habit that included clamping down on your penis when you were ejaculating to stop the flow of semen, you could damage the valve system that make sure the ejaculate comes out instead of goes in. But if that's not the issue, it's still not uncommon.

You can't expect your body to operate like you're a teenager for your whole life. And unless you are having trouble conceiving a child, the volume and force of your ejaculation isn't of any medical concern. Having a long-lasting erection is also not usually a problem unless it lasts more than 4 hours (that's the standard measure).

As far as the ache in your testicle, this is a problem that needs to be checked out. Please see a urologist to discuss it, without delay.


Spotlight: Member Stories

i am a 25 year old male and i have alot of medical problems.To start with i have rhumatoid arthritis, bulging discs and degenerative disc disease in m...More

Helpful Tips

What is this hard "vein" and swelling on my penis?
Veins in your penis will usually have a blue color, but sometimes you may have what looks like a "vein" appear that wasn't there before, ... More
Was this Helpful?
83 of 172 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.